Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Intervals of the Muchnik lattice

Tom 241 / 2018

Brian Rice Fundamenta Mathematicae 241 (2018), 109-126 MSC: Primary 03D30; Secondary 03G10. DOI: 10.4064/fm146-6-2017 Opublikowany online: 18 December 2017

Streszczenie

Answering a question raised by Terwijn, we give a lattice-theoretic characterization of the intervals of the Muchnik lattice as a subset of the distributive lattices, valid for all intervals satisfying a cardinality constraint on the size of antichains.

Autorzy

  • Brian RiceDepartment of Mathematics and Computer Science
    Huntington University
    2303 College Avenue
    Huntington, IN 46750, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek